MAUDE Adverse Event Report: MEDI-TATE LTD. ITIND, WITH SNARE, STERILE; WA2ITA0R

MEDI-TATE LTD. ITIND, WITH SNARE, STERILE; WA2ITA0R
Model Number WA2ITA00
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Codes Sepsis (2067); Urinary Tract Infection (2120)
Date of Event 02/06/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported after removal of an itind, on an unspecified date, the patient acquired a urinary tract infection and was subsequently admitted to the hospital for sepsis.It was noted that the removal of the itind did not go ideally as the device did not come fully into the removal catheter.There were no further reports of patient harm.Despite multiple attempts for additional information, none was obtained.This report is linked to the following patient identifier: (b)(6).

Brand Name
ITIND, WITH SNARE, STERILE
Common Device Name
WA2ITA0R
Manufacturer (Section D)
MEDI-TATE LTD.
17 hauman street
hadera 38501 69
IS  3850169
MDR Report Key21691538
Report Number2429304-2025-00106
Device Sequence Number18309693
Product Code QKA
UDI-Device Identifier07290015518062
UDI-Public07290015518062
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/25/2025
Report Date (Section F) 03/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberWA2ITA00
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/24/2025
Event Location Hospital
Date Report to Manufacturer02/24/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/25/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
WA2ITA00
Outcome Attributed to Adverse Event Hospitalization;
Patient SexMale
Date Report Sent to FDA03/25/2025